| Catalog Number |
5407120072 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 10 events for the failure: overheating of device.- 6 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had insufficient information.- 3 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 10 events were reported for this quarter.Product return status 8 devices were evaluated based on historical data analysis.1 device investigation type has not yet been determined.1 device was received.Evaluation findings (results/components) 8 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable 1 device: no device problem found / part/component/sub-assembly term not applicable product disposition 8 devices: product not received 1 device: scrapped by stryker 1 device: product disposition is not yet determined additional information 10 devices were not labeled for single-use.10 devices were not reprocessed or reused.